Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
john99

Regiment making acne worse

Recommended Posts

Hey all,

I started the regimen last week and i'm doing it on a daily basis, twice a day. I noticed that it's made my acne at least 3 times as worse compared to what it looked like before the regimen. Is this maybe normal when you first get on it? Should I stop it? What do you all think?

Thanks

Link to comment
Share on other sites

Just about any new treatment you start will make your acne look worse in the beginning. I would give it at lease a month or two, then see how your skin looks.

Link to comment
Share on other sites

Start here for the Regimen step-by-step directions.

Please be sure to read the What to expect page as that helps you see what's normal when you're starting out with the Regimen. <----That shows that it may get worse before it gets better.

The Biggest Mistakes page will help you determine whether or not you should add that product or change up something with regards to the Regimen.

If you continue to have trouble, Having Trouble? will guide you through a series of questions that will help you pinpoint areas of concern with your use of the Regimen.

There's also a series of Frequently Asked Questions that address the most frequent questions that regularly come up.

Here's a helpful list on Finding Supplies. You can use Dan's products or find the needed gentle cleanser, 2.5% Benzoyl peroxide product, and a gentle, non-comedogenic moisturizer at a local drugstore.

Link to comment
Share on other sites

John for starting just last week, that's way too often to be applying BP. You should be doing it once a night, with a small amount, until your skin adjusts, and then ramp up the amount...but I know for sure you shouldn't be at twice a day yet when you just started. DO read what Wynne gave you, because too much BP too often will make you want to quit too soon. Skin needs to acclamate to it first.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×